Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Do you think Nebi 2.5 should further be reducded ?

Dear Dr Thanks I am presently taking Nebi 25 diagnosed BP patient 10 years back Use to take Nebi 5 BP use to be constant 120 Dear Dr. Thanks, I am presently taking Nebi 2.5, diagnosed BP patient 10 years back. Use to take Nebi 5 (BP use to be constant 120/80), Gemer P2 & Janument 50/1000 but since past 8 months changed my life style and started oats in milk & Omega 3 tab, thereafter (since past 2 months) had to reduce to Nebi 2.5, Ecosprin AV75 & Gemer P2 & Janument 50/500, thereafter this drop(105/65) is being observed with heaviness in eyes. Do you think Nebi 2.5 should further be reducded. PLEASE ADVICE NOW.Padia
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Dear Padia
Tapering anti hypertensive drug suddenly some time causes rebound action which could be dangerous for health, more over borderline hypertension does not need any drug diet control aloe could give you better result, if you are reducing calorie in your diet and increasing protein then it is good idea but that will not immediately affect your hemo dynamic system you should better reducing dosing of your drug very slowly and restrict in the salt
Answered: Sat, 2 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor